MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 36 +4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS GLENO 36 +4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS GLENO 36 +4 LAT
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 06/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient had an arthrex revers system implanted on (b)(6) 2018.It was then discovered in (b)(6) 2019 that the implanted glenosphere (ar-9504s-04 / lot: 170061914) had disassociated.A revision reverse shoulder replacement procedure took place on (b)(6) 2019.During the revision procedure, the surgeon attempted to put a new glenosphere on the original implanted baseplate (ar-9120-01 / lot: 170131615), but the glenosphere would not engage.The surgeon then removed the original baseplate, and put in a new baseplate and the same new glenosphere that was attempted to use with the damaged baseplate.The components engaged normally and the case was finished.The rep stated that the patient has a history of falls and non-compliance.The explanted glenosphere is available for return, but the original baseplate was discarded by the facility's sterile processing.Additional information received on (b)(6) 2019: the rep confirmed the primary and revision procedures were performed by the same surgeon and took place at the same facility.The patient had a follow-up visit due to complaining of discomfort after having a reverse shoulder replacement on (b)(6) 2018.It is unknown when the pain/discomfort first started.An x-ray was taken during the follow-up visit and the image revealed the glenosphere had disassociated.A revision was then immediately booked for (b)(6) 2019.The surgeon implanted the following arthrex parts during the revision procedure ar-9504s-04 (lot: 18.01610) and ar-9120-01 (lot: 18.01443).The rep stated there are not any copies of x-rays available.The following arthrex parts were implanted during the primary procedure: ar-9120-01 // lot: 170131615 // qty.1, ar-9145-30 // lot: 170056012 // qty.2, ar-9165-25nl // lot: 10181270 // qty.1, ar-9501-05p // lot: 170023906 // qty.1, ar-9502f-36cpc // lot: 170076006 // qty.1, ar-9503s-06 // lot: 170084010 // qty.1, ar-9504s-04 // lot: 170061914 // qty.1, ar-9507s // lot: 10181807 // qty.1.The following arthrex parts were explanted during the revision procedure: ar-9120-01 // lot: 170131615 // qty.1, ar-9145-30 // lot: 170056012 // qty.2, ar-9165-25nl // lot: 10181270 // qty.1, ar-9504s-04 // lot: 170061914 // qty.1.Additional information received on 07/29/2019: the rep confirmed the only explanted device available to return for evaluation is ar-9504s-04 // lot: 170061914.All other explanted devices were discarded.Listed below if the full list of arthrex devices used during the revision procedure: ar-9120-01 // lot: 18.01443 // qty.: 1, ar-9145-30 // lot: 18.02032 // qty.: 2, ar-9145k // lot: 031902 // qty.: 1, ar-9165-25 // lot: 170005312 // qty.: 1, ar-9165-25nl // lot: 10265094 // qty.: 1, ar-9503s-03 // lot: 18.01806 // qty.: 1, ar-9504s-04 // lot: 18.01610 // qty.: 1, ar-9507s // lot: 10271054 // qty.: 1.

Brand Name
UNIVERS REVERS GLENO 36 +4 LAT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8845614
Report Number1220246-2019-01216
Device Sequence Number2824025
Product Code PHX
UDI-Device Identifier00888867061408
UDI-Public00888867061408
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberUNIVERS REVERS GLENO 36 +4 LAT
Device Catalogue NumberAR-9504S-04
Device Lot Number170061914
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;